Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Nikol'skii Mikhail Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2018
1. M. S. Nikolskii, E. A. Belyaevskikh, “L. S. Pontryagin maximum principle for some optimal control problems by trajectories pencils”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 14:1 (2018), 59–68  mathnet  crossref  elib

   2017
2. M. S. Nikol'skii, “A nonlinear identification problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 1, 2017, 206–211  mathnet  crossref  mathscinet  elib
3. M. S. Nikolskii, E. A. Belyaevskikh, “Existence theorems for optimal control in some problems of trajectories bundles control”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 13:1 (2017), 113–118  mathnet  crossref  isi  elib
4. M. S. Nikolskii, “One problem of control by bundle of trajectories”, Moscow Univ. Comput. Math. Cybernet., 41:1 (2017), 18–24  mathnet  crossref  elib  elib  scopus

   2016
5. M. S. Nikol'skii, “A study of the generalized Pontryagin test example from the theory of differential games”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 2, 2016, 211–217  mathnet  crossref  mathscinet  elib
6. M. S. Nikol'skii, “Optimal production control problem taking into account environmental pollution”, Differ. Equ., 52:3 (2016), 400–404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
7. Mikhail Sergeevich Nikolskii, Aboubacar Moussa, “On the usefulness of cooperation in $N$ person games”, J. Appl. Math., 2016, 9734615 , 5 pp.  mathnet  crossref  mathscinet  scopus
8. M. S. Nikol'skii, M. Aboubacar, “On the usefulness of cooperation in three-person games”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 148–155  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)

   2015
9. M. S. Nikolskii, A. Moussa, “The study of the set of Nash equilibrium points for one two-players game with quadratic payoff functions”, Yugosl. J. Oper. Res., 25:2 (2015), 291–297  mathnet  crossref  mathscinet  isi  elib
10. M. S. Nikol'skii, “On Some Properties of Nash Equilibrium Points in Two-Person Games”, Proc. Steklov Inst. Math., 291 (2015), 232–236  mathnet  crossref  crossref  isi  elib  scopus
11. M. S. Nikol'skii, “Analyzing the Petrosjan-Zakharov game model of atmospheric pollution”, Moscow Univ. Comput. Math. Cybernet., 39:2 (2015), 96–98  mathnet  crossref  zmath  elib  elib  scopus

   2016
12. M. S. Nikol'skii, “Optimal control of aggregate production allowing for environmental pollution”, Comput. Math. Model., 27:1 (2016), 139–143  mathnet  crossref  elib  scopus

   2014
13. M. S. Nikol'skii, “On a size-structured population dynamics model”, Differ. Equ., 50:1 (2014), 132–134  mathnet  crossref  crossref  zmath  zmath  isi  elib  scopus
14. M. S. Nikol'skii, “Approximate calculation of Nash equilibria for two-person games”, Moscow Univ. Comput. Math. Cybernet., 38:2 (2014), 54–58  mathnet  crossref  mathscinet  zmath  elib  scopus

   2016
15. M. S. Nikol'skii, “Study of an optimal control problem related to the Solow control model”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 231–237  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
16. M. S. Nikol'skii, M. Aboubacar, “On Bene t of Cooperation in Games of Two Players”, Math. Ed., 2014, no. 3(71), 34–40  mathnet  elib
17. M. S. Nikol'skii, M. Aboubacar, “On Computing Nash Equilibtium Points for a Game on a Square of Two Players with Quadratic Payo Function”, Math. Ed., 2014, no. 1(69), 36–41  mathnet  elib

   2013
18. M. S. Nikol'skii, “Numerical method for an approximate solution to Bulgakov's problem”, Moscow Univ. Comput. Math. Cybernet., 37:3 (2013), 97–102  mathnet  crossref  mathscinet  zmath  elib  scopus
19. M. S. Nikolskii, M. Aboubacar, “An estimation from within of reachable set of nonlinear R. Brockett integrator with small nonlinearity”, Yugosl. J. Oper. Res., 23:3 (2013), 355–365  mathnet  crossref  mathscinet  zmath  elib  scopus
20. M. S. Nikolskii, “O vychislenii tochek ravnovesiya po Neshu dlya igr dvukh lits”, Tezisy konferentsii «Tikhonovskie chteniya», Fakultet VMK MGU, 2013, 26

   2014
21. M. S. Nikol'skii, “One model of size-structured population dynamics”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 128–133  mathnet  mathnet  crossref  mathscinet  isi  elib  elib  scopus

   2013
22. M. S. Nikolskii, “Ob odnoi polulineinoi dinamicheskoi modeli populyatsii, strukturirovannoi po razmeram”, Sbornik statei, Nelineinaya dinamika i upravlenie, 8, Fizmatlit, M., 2013, 257–264
23. M. S. Nikolskii, A. A. Molchanov, “Issledovanie odnoi upravlyaemoi modeli, svyazannoi s lecheniem, khronicheskogo mieloleikoza”, Sbornik statei, Nelineinaya dinamika i upravlenie, 8, Fizmatlit, M., 2013, 265–276

   2012
24. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
25. M. S. Nikol'skii, “On the time-optimal problem for three- and four-dimensional control systems”, Proc. Steklov Inst. Math., 277 (2012), 184–190  mathnet  crossref  mathscinet  isi (cited: 1)  elib
26. M. S. Nikolskii, “Izuchenie nekotorykh dinamicheskikh modelei populyatsii, strukturirovannykh po razmeram”, Sbornik nauchnykh rabot fakulteta VMK MGU, Problemy dinamicheskogo upravleniya, 6, 2012, 122–127
27. A. A. Molchanov, M. S. Nikolskii, “Issledovanie odnoi upravlyaemoi modeli, svyazannoi s lecheniem khronicheskogo mieloleikoza”, Matematicheskaya biologiya i bioinformatika, Sbornik dokladov konferentsii “Matematicheskaya biologiya i bioinformatika” (Puschino, 14–19 oktyabrya 2012 g.), 2012, 131–132

   2011
28. M. S. Nikol'skii, “On controllable variants of the Richardson model in political science”, Proc. Inst. Math. Mech., 275, suppl. 1 (2011), S78–S85  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 1)
29. M. S. Nikol'skii, “On an optimal control problem associated with the general “predator-prey” model of A. D. Bazykin”, Differ. Equ., 47:11 (2011), 1660–1667  crossref  mathscinet  isi  elib  scopus

   2010
30. Mikhail S. Nikolskii, “About the time-optimal problem for one class of two-dimensional bilinear controlled systems”, Mat. Teor. Igr Pril., 2:3 (2010), 7–20  mathnet  elib
31. M. S. Nikol'skii, “Linear problem of tracking a given motion under an integral constraint on control”, Proc. Steklov Inst. Math., 271 (2010), 171–176  mathnet  crossref  mathscinet  isi  elib  elib  scopus
32. M. S. Nikol'skii, “Some linear problems of control”, Moscow Univ. Comput. Math. Cybernet., 34:1 (2010), 8–15  crossref  mathscinet  elib  scopus (cited: 1)
33. M. S. Nikol'skii, “On the time-optimality problem for two-dimensional control systems”, Differ. Equ., 46:11 (2010), 1631–1638  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 3)
34. Yu. S. Osipov, V. V. Kozlov, L. D. Faddeev, D. V. Anosov, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, N. N. Krasovskii, A. V. Kryazhimskii, A. B. Kurzhanskii, S. P. Novikov, S. M. Aseev, A. B. Zhizhchenko, D. V. Treschev, A. A. Agrachev, E. A. Volkov, N. L. Grigorenko, A. A. Davydov, M. I. Zelikin, A. Yu. Kolesov, A. A. Mal'tsev, M. S. Nikol'skii, N. Kh. Rozov, A. G. Sergeev, K. O. Besov, S. P. Konovalov, “In memory of Evgenii Frolovich Mishchenko”, Proc. Steklov Inst. Math., 271 (2010), 1–2  mathnet  crossref  mathscinet  isi
35. M. S. Nikolskii, “Nekotorye chislennye aspekty pryamykh metodov L. S. Pontryagina v lineinykh differentsialnykh igrakh”, Nelineinaya dinamika i upravlenie, 7, 2010, 137–148

   2013
36. A. V. Kryazhimskii, S. P. Konovalov, M. S. Nikol’skii, “A Simplified Model of Tax Collection from Enterprises in the Presence of Legal and Shadow Capital”, Computational Mathematics and Modeling, 24:3 (2013), 378–403  mathnet  crossref  mathscinet  zmath  scopus

   2010
37. M. S. Nikolskii, “O releinosti optimalnogo po bystrodeistviyu upravleniya dlya nekotorykh dvumernykh upravlyaemykh ob'ektov”, Sbornik nauchnykh rabot fakulteta VMK MGU, Problemy dinamicheskogo upravleniya, 5, 2010, 180–189


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018